# SDR QMLA2015031315016

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N427MA
- Make and model: Bell 222U
- Aircraft serial: 47558
- Aircraft time: 9,467 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: NAS626*
- Condition: Sheared
- Location: Main Rotor Head
- Component: Mr Hub
- Component part number: 222012101107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRFRAME ZONE 1 INSPECTION, FOUND ONE SIDE OF THE MR HUB, PN 222-012-101-107 SN A98, CORD WEIGHT MOUNT LOOSE.  UPON REMOVAL OF THE NUT FROM THE LONG, ALL THREAD, PORTION OF THE MOUNT & THE WEIGHT ITSELF, FOUND ONE BOLT HEAD LAYING LOOSE UNDER THE WEIGHT.  THAT ONE BOLT HEAD HAD BROKEN OFF & ALSO THE BOLT PORTION HAD SHEARED AT THE SHANK THREAD JUNCTION.  3 OTHER BOLTS SHEARED AT THE SHANK THREAD JUNCTION.  THE REMAINING 2 BOLTS DID NOT SHEAR, BUT THEY WERE BACKED OUT APPROX 1/8 & THE THREADS WERE DAMAGED.
